# SDR CALA0800357

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1493248
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, AT STATION 847 & 4" STRINGER 24R TIE CLIP CORRODED.  REMOVED CORRODED STRINGER CHANNEL PER B737 SRM 51-40-02, FABRICATED NEW STRINGER TIE CLIP CHANNEL AT STATION 847+4 STR 24R, TREATED AND INSTALLED STRINGER TIE CLIP CHANNEL AT STATION 847 + 4 STR 24R IAW B737 SRM 51-40-02.
